# SDR 2008UALA01309

- Difficulty date: March 7, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 61,318 hours, 17,804 cycles
- Engine: Pwa PW2037
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 4998220330001
- Condition: Intermittent
- Location: Left Hf
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT HF INTERMITTENT, PER CHIDD.  PER IB CREW: TX AND RX VERY GARBLED. REPLACED LT HF TRANSCEIVER, OPS & SELCAL CHECKED OK.
